Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Second order linear and nonlinear differential equations


Authors: J. J. Gergen and F. G. Dressel
Journal: Proc. Amer. Math. Soc. 16 (1965), 767-773
MSC: Primary 34.02
DOI: https://doi.org/10.1090/S0002-9939-1965-0180712-7
MathSciNet review: 0180712
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. T. Herbst, The equivalence of linear and nonlinear differential equations, Proc Amer. Math. Soc. 7 (1956), 95-97. MR 0076115 (17:848c)
  • [2] E. Pinney, The nonlinear differential equation $ y + p(x)y + c{y^{ - 3}} = 0$, Proc. Amer. Math. Soc. 1 (1950), 681. MR 0037979 (12:336c)
  • [3] J. M. Thomas, Equations equivalent to a linear differential equation. Proc. Amer. Math. Soc. 3 (1952), 899-903. MR 0052001 (14:558d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.02

Retrieve articles in all journals with MSC: 34.02


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180712-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society